MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0568-01
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported by the customer via emergency support program line, that the intra aortic balloon (iab) sensation plus 50cc had catheter restriction alarm.There were no patient harm or injury was reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6 (type of investigation, investigation findings, component code, conclusion), h11.Nurse requested assistance for a catheter restriction alarm on a cardiosave in use with a sensation plus iab.She confirmed there was no blood in the helium tubing and that all connections were secure and an autofill was performed which resolved the alarm and resumed therapy.Although florence denied any visible kink and stated the waveform appeared normal a review of the monitor image showed evidence of a significant kink based on the rounded balloon waveform.Nursing interventions to relieve the kink were reviewed and she was advised to call back if issues persisted.She called again with concerns about possible blood in the helium tubing and sent an image of the sheath site which did not show the tubing.Guidance was provided on how to assess the tubing and she confirmed no blood was present and denied further support needs.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2.Corrected field - d1, d2a, d2b, d3, d4 (version or model, catalog, unique device identifier (udi), g4 (pma/510(k).

Brand Name
SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24684543
Report Number2248146-2026-0000808
Device Sequence Number9976647
Product Code DSP
UDI-Device Identifier10607567108063
UDI-Public(01)10607567108063(10)3000478158(17)280527(11)250527
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0568-01
Device Catalogue Number0684-00-0568-01
Device Lot Number3000478158
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer03/30/2026
05/05/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/06/2026
05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE PUMP.
Patient Age70 YR
Patient SexMale
Patient Weight45 KG